# SDR ASAA0843810

- Difficulty date: November 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435281
- Part serial: 2015
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS ON LT OTBD TE OF AFT FLAP LOWER SURFACE.  PREPPED DAMAGED AREA FABRICATED AND INSTALLED REPAIR AND DOUBLER AND FILLER IAW B737 400 SRM 51 70 10 REPAIR 4.
